# SDR AU000131

- Difficulty date: February 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7257162515615
- Condition: Corroded
- Location: Lt & Rt Mlg
- Part time: 1,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR FITTINGS CORRODED IN BEARING BORES.
